# SDR CA980623005

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-30
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 76634
- Condition: Out Of Tolerance
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER WAS RECEIVED FOR CORROSION INSPECTION.  SUBMITTER STATED INSPECTION FOUND THE PROPELLER BLADES SHOULD HAVE BEEN RETIRED FROM SERVICE AS PER SERVICE BULLETIN 61-69A.  THE BLADES WERE RE-INSTALLED AT THE CUSTOMER'S REQUEST.
